# SDR AALA2018092109030

- Difficulty date: September 19, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 19,113 hours, 7,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146210
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED A BATTERY CHECK FOR R3 SLIDE REPLACEMENT,  FOUND THE BATTERY 10WL TO BE FAULTING.  REPLACED THE BATTERY IAW AMM 33-51-35.  OPS CHECKED GOOD, OK FOR SERVICE.
